I am taking oral pro.metrium on P+3 for 10days. Anyone have any ideas why after taking for 4-5 days I start having some light spotting. Does that mean anything?
I remember when I started with Napro a LONG time ago that oral progesterone wasn't strong enough for my body. My doctor had me try progesterone suppositories then finally HCG.
I've spotted a few times like that too and my doc said it was a symptom of low progesterone. It always led into my period so it was considered premenstrual spotting. I'm on the same regimen of progesterone as you and it hasn't happened while I'm on it. Dare I say it could be implantation bleeding? Sorry I can't help anymore than that... hope you figure it out!
Thanks ladies.. If I call the NaPro doc, he'll want to schedule me for surgery.. which is not something I'm up to right now.. so just gonna keep popping the pills. Yes I have low progesterone. Thanks for your wisdom
I remember when I started with Napro a LONG time ago that oral progesterone wasn't strong enough for my body. My doctor had me try progesterone suppositories then finally HCG.
ReplyDeleteWhat does your bloodwork say?
I've spotted a few times like that too and my doc said it was a symptom of low progesterone. It always led into my period so it was considered premenstrual spotting. I'm on the same regimen of progesterone as you and it hasn't happened while I'm on it. Dare I say it could be implantation bleeding? Sorry I can't help anymore than that... hope you figure it out!
ReplyDeleteThanks ladies.. If I call the NaPro doc, he'll want to schedule me for surgery.. which is not something I'm up to right now.. so just gonna keep popping the pills. Yes I have low progesterone. Thanks for your wisdom
ReplyDeleteSorry, don't know. I will vote for implantation bleeding! Good luck!
ReplyDelete